The ABC Homeopathy Forum
side effects of birth controlHello!
I would appreciate it greatly if you could help me with this question: Recently I have started taking Oral Contraceptives again. I have taken them in the past and strongly disliked the mood swings-- which for me manifests as depression. I avoided them for a long time, but now have a steady partner and feel like it is necessary to be on them. Three out of four people in my immediate family suffer from chronic depression and I feel as though I walk a thin line. I constantly need to be aware of the choices that I make to prevent depression.
Through the research I have done, it seems as though herbal remedies are not the route to go because they can either reduce the effectiveness or even act as a double dose.
Does anybody know of a homeopathic remedy that could support the depression caused by birth control pills?
How long does it take before you start to feel the effects?
moonshadow on 2006-01-21
This is just a forum. Assume posts are not from medical professionals.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.